Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Heavy menstrunal flow with clots

Hi, I was advised to take meprate for 15 days . after a week bleeding started. By the 4th and 5th day, the flow has become very heavy and also in clots. what should i do. I was asked to have 3 regular cycles of period after which my dr said she will give me ovulation inducing tablets as im planning for my pregnancy. Kindly advise what i should do now. should i take meprate again to stopbleeding ?
Asked On : Mon, 16 Apr 2012
Answers:  1 Views:  248
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Meprate is a pill which given premenstrually helps in developing healthy endometrial lining-the bed where the fetus rests and gets nourishment. You have also been advised for the same and has been given for both healthy endometral lining and for withdrawl bleeding.
I think you shoul take hemostatics like Ethamsylate to curtail this bleeding and wait for 72 hours befoe consulting a gynecologist.
Answered: Mon, 16 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor